Difference Equations over p-adic Fields.

M. van der Put

Mathematische Annalen (1972)

  • Volume: 198, page 189-204
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Put, M. van der. "Difference Equations over p-adic Fields.." Mathematische Annalen 198 (1972): 189-204. <http://eudml.org/doc/162302>.

author = {Put, M. van der},
journal = {Mathematische Annalen},
pages = {189-204},
title = {Difference Equations over p-adic Fields.},
url = {http://eudml.org/doc/162302},
volume = {198},
year = {1972},

AU - Put, M. van der
TI - Difference Equations over p-adic Fields.
JO - Mathematische Annalen
PY - 1972
VL - 198
SP - 189
EP - 204
UR - http://eudml.org/doc/162302
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.